# SDR SWAA2016011147898

- Difficulty date: January 9, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 13,211 hours, 5,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING SIGN, CTR AISLE EMER EXIT COVER PLATES MISSING.  INSTALLED COVER IAW SIP.
